Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in penis after masturbation, frequent urination - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   hello doctor
Doctor :   how can i help you
User :   is this dr?
Doctor :   yes
User :   hi doc i had talked 2 u last time
Doctor :   ok
User :   abt some pain in penis and pain while masturbating
Doctor :   could u briefly tell ur medical problem
Doctor :   ok
User :   the doc found some protein while doin urinanalysis
Doctor :   ok
User :   and told me 2 do the blood test
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
Doctor :   ok
Doctor :   YYYY@YYYY
Mobile : 0
User :   and the results came out 2day.... n he said everythin was fine except for i have a high pottasium which he wasnt too worried about for my age
Doctor :   could confirm with correct contact details
Doctor :   ok
User :   22, student, single
Doctor :   ok
User :   but i told him there is pain in penis
Doctor :   ok
User :   and urthera kinda burns after masturbation
User :   so he prescribed me doxycycline 2day
Doctor :   ok
User :   u think if blood test is fine then everythin shud be ok
User :   and will doxycycline help?
Doctor :   yes
Doctor :   r u having burning sensation when u pass urine
User :   kinda at times
User :   n frequent urination occurs inconsistently
Doctor :   ok
Doctor :   complete the course of this medicine
User :   ok
User :   wht could the possible prob be?
Doctor :   also u need to drink lots of water
User :   hmm...
Doctor :   it could be urinary tract infection
User :   but he said after doin 2 UTI's
User :   i mean
User :   after 2 urinalysis
User :   he dint find any infections
Doctor :   ok
User :   but still gave me doxycycline
User :   for 10 days- 2 doses each day
Doctor :   yes
User :   is there any other cause for this?
Doctor :   yes infection can be the cause
User :   could it be non bacterial
User :   infection?
User :   n doxycycline should help rite against all this?
Doctor :   ur doctor will be the best judge
Doctor :   to decide what is good for u
Doctor :   go with his advise
User :   well he thinks it will clear up
User :   with antibiotics
Doctor :   yes
User :   n he said if it doesnt, he will refer me 2 a urologist
User :   n also said avoid masturbation for week & a half
Doctor :   ok
Doctor :   do what he says
User :   ok will do
Doctor :   follow his instructions
User :   i will...
Doctor :   anything else u want us to help you
User :   hopefully antibiotics
User :   will clear up
User :   no thats it
Doctor :   yes it will
Doctor :   take care
User :   thanks... appreciate it
User :   u 2
Doctor :   thankx for consulting healthcaremagic
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor